# SDR HALA2008112000865

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 22,288 hours, 4,301 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE LT ENG EEC C1 DISPLAYED.  PIMU BITE SHOWS EEC CH-A/B B25 FD-BK FAIL.  PERFORMED CORRECTIVE ACTION PIMU MSG INDEX AND FIM 73-21-00.  REMOVED CONNECTOR FROM 2.5 BLEED VALVE AND CHECKED PINS NO TROUBLE FOUND.  RESEATED CONNECTOR AND RAN PIMU BITE.  BITE SHOWS NO FAULT AND NO STATUS MSGS.  PER REPAIR CONFIRMATION ACFT OK FOR SERVICE.
